Feeling all weird

I feel really weird

I started feeling weird earlier on today. I was sensitive to light and I felt like I would faint. For the past couple hours it feels like I'm not even "here". I was at the store with my friends and I felt like I was out of my body and not in reality. I keep focusing on mean things people said to me years ago and I feel all out of it. I am taking depo provera birth control shot and I'm 7 days late for my period. Does anyone have this experience? It freaks me out.

15 Replies

oldestnewest
  • Hello Katie. I have felt like that many times. Like yoyr looking out of your own body and think your not even there. Scary stuff. My heart would beat fast. I was really scared. I'm taking 2 ativan a day. It helps but when i get into a situation that makes me uneasy i start to feel like i'm going to die. This will go on snd for a few weeks then when i get my mind busy it goes away. That helps to occupy your mind with anything that will ease your body and mind. I hope this make you easy. Please let me know how your coming along. Be well

    Denny

  • Ive been having the same feelings for months now. Do you have tightness in the head or even headaches?

    Anything that worries you lately?

  • I have this feeling too and it's constant including the tightness in head. I have anxiety and am on prozac. This feeling really scares me and makes me feel like something is wrong with me. You're not alone.

  • I didn't think i had anxiety issues before but maybe they were always there and I didn't out a name to it. How long has it been Trish? My headaches seems to be progressing. Its hard not to think. In addition to those symptoms, I also have light sensitivity.

  • Do you also find yourself affected by noise, like in a crowded room or if the TV or music is too loud?

  • Yes i beleive i was bothered by noise at some point.  I always listen to music rather loud, but I did notice there was a period where I was listening at half/low volume or didn't even want to listen to any music at all.  

  • I get that sensation too, usually accompanied by neck pain or spasms or tingling hands or feet. I am not on medication because I already feel like I'm experiencing side effects. Any recommendations for relief?

  • Hi Katie, have you felt like this since you started your depot or is it since then? I know when I was on it, it made me feel quite low and flat. Might be worthwhile talking to your GP about it.

  • How long have u been on the depo? Just wondering because I tried it and it made my anxiety and depression worse. But I do often get the feeling you explained. Feels as if I'm not here. Very weird feeling. Kind of like an outer body experience.

  • Hi Katie,

    I have had those out of body feelings before. The anxiety could be what is causing your period to be late. I have had this happen to me. Sometime the anxiety brings it on early and sometimes late. Hang in there and try to calm down

    Cindy

  • Sounds like depersonalization. You are not crazy or alone. I've been having these feelings for a few years now. I've learn to ignore it. I have a heightened awareness of myself. When I am focused (positive) on something or someone else, it goes away. I believe mine came from over-thinking about what people said about me or done to me when it doesn't really matter as long as I know the truth. No need to worry about what I can't control. I saw a Christian therapist which helped a lot. Hope you feel better soon.

  • I wouldn't get that shot anymore I suffer with anxiety and panic disorder I had that option once it's to daring to feel sick hope you feel better soon I would drink a ton of water Sauna and detox that from your body. I always tried to stay off the pill. Maybe you should try a better method a pill you can stop taking or an IUD I had pain with one one once had it removed . But it worked for me for a good year it two. Have a great day. I think and dwell about the past too but I try not to let it rent space in my head and move forward. Take care

  • Depo provera made my anxiety worse hours after I had the injection i had a massive panic attack I had to call an ambulance I actually thought I was gonna die it was then I decided not to get that injection anymore it just wasnt worth it I would speak to your gp and tell them how your feeling the depo has alot of side effects and the doctors dont tell you all the side effects.

  • Don't panic, this is a harmless symptom of anxiety called Depersonalization which can be a combination of physical sensations, emotions, and thoughts which lead you to feel so disengaged from your surroundings that you wonder whether or not you're actually in your body. When we are anxious, the amount of adrenaline in our body can cause some weird physical symptoms including this one, because of the adrenaline our body is in continuous "fight or flight" mode making us hypersensitive, this can affect both how we feel and what we think. Just remember this WILL pass and it cannot harm you in any way. This is the symptom I hate most about my anxiety, but try and distract yourself (a funny tv show or anything to take your mind off how you feel) and tell yourself this is a symptom of adrenaline and nothing to worry about. You're not alone or going crazy, it will pass soon. Take Care :)

  • Hi Katie. if your already suffering from anxiety, I wouldn't get that shot again..I Had a friend who got it and her anxiety hit the roof..she couldn't believe it would that..so there ye go...Hope your feeling better soon xxxx

You may also like...